Actions of Groups with Periodic Cohomology on Poincaré Duality Spaces.
Mathematische Annalen, Tome 236 (1978), pp. 29-42
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1978__236_163156,
author = {Andreas Stieglitz},
title = {Actions of {Groups} with {Periodic} {Cohomology} on {Poincar\'e} {Duality} {Spaces.}},
journal = {Mathematische Annalen},
pages = {29--42},
year = {1978},
volume = {236},
zbl = {0364.57019},
url = {http://geodesic.mathdoc.fr/item/MAN_1978__236_163156/}
}
Andreas Stieglitz. Actions of Groups with Periodic Cohomology on Poincaré Duality Spaces.. Mathematische Annalen, Tome 236 (1978), pp. 29-42. http://geodesic.mathdoc.fr/item/MAN_1978__236_163156/